MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 07649142001
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The a1cx3 reagent lot number was 819978 with an expiration date of 31-jan-2026.Calibration was last performed on (b)(6) 2026 with no issues.Qc was acceptable.There is no indication of a reagent performance issue.No issues were observed during a review of the alarm trace data.The field service engineer (fse) observed alkaline splashing at a nozzle and adjusted the worn needle valve.The probe and drain valves were replaced.Monthly maintenance activities were performed, and the system passed all instrument checks.The investigation determined that the issue found by the fse (worn needle valve) was the root cause of the event.
 
Event or Problem Description
The initial reporter complained of a discrepant high result for 1 patient sample tested for tina-quant hemoglobin a1cdx gen.3 (a1cx3) on a cobas c 513 analyzer.The initial result was 10.5%.The sample was repeated twice, with results of 6.5% and 6.4%.The high result in question was not reported outside of the laboratory.The customer repeated the sample as the patient "never had a high result before." the repeat results were believed to be correct.

Brand Name
COBAS C 513 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24276186
Report Number1823260-2026-00419
Device Sequence Number21313925
Product Code JJE
UDI-Device Identifier04015630946327
UDI-Public04015630946327
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K160571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07649142001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown